Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Debsscott

Steriod Induced Acne or Rosacea?

Recommended Posts

Hi,

I'm new to this webstite and I'm hoping some of the more experienced members will be able to answer some of my questions.

I have been taking Prednisolone for several years, but recently due to having a thymectomy I had to increase my steriods to double the amount, this new dosage started at the beg of Oct 2009, a few weeks later I noticed a red lumpy rash on my forehead, which later spread across my nose and both cheeks, then on my chin. I initially thought it was a lupus rash, as I was diagnosed with Lupus several months ago; however after a recent appointment with my consultant, he believes it's steriod induced acne. I have an appointment scheduled with a dermotologist, but until then I wanted to get some answers: Is steriod incuded rosacea the same as steriod induced acne? If not, how do I know what condition I have, are there ways to tell the difference?

Are there certain types of foods that aggrevate the conditions? I don't smoke and drink about 2 units a week, if that; I have a pescatarian diet, and eat lots of fruit and veg, drink plenty of water etc etc and exercise regulaly.

i use manuka honey soap and cream on my face, is that good or bad? It makes no difference to the condition of my skin, i.e. it hasn't improved the acne, but I wasn't expecting it to, just wanted to make sure I'm not doing more harm than good?

Any advice/help would be really appreciated, it's always better to hear from people that are going through the same, as I don't believe doctors really understand or care how soul distroying acne can be, especially for women.

Thanks

Debbie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×